MAUDE Adverse Event Report: QURA S.R.L. QUANTUM PERFUSION DUAL LUMEN CANNULA 27F; DUAL LUMEN CANNULAE

QURA S.R.L. QUANTUM PERFUSION DUAL LUMEN CANNULA 27F; DUAL LUMEN CANNULAE
Model Number DL27F-VO
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Air Embolism (1697); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information related to the event will be available after the investigation of the returned device, which could be addressed in a follow-up report.Patient adequately supported.
 
Event or Problem Description
Received a call that they experience a fracture to a 27fr dual lumen cannula.Cannula had been in for 7 days.Patient also has a heartmate 3 lvad.With fracture of the cannula, the system entrained air.Cannula was pulled and patient placed on dobutamine for right side support.Patient adequately supported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information related to the event is attached.

Brand Name
QUANTUM PERFUSION DUAL LUMEN CANNULA 27F
Common Device Name
DUAL LUMEN CANNULAE
Manufacturer (Section D)
QURA S.R.L.
via di mezzo, 23
mirandola
modena, 41037
IT  41037
Manufacturer Contact
raffaella tommasini
via di mezzo 23
mirandola, modena 41037
IT   41037
MDR Report Key16960947
Report Number3016746283-2023-00004
Device Sequence Number5224902
Product Code DWF
UDI-Device Identifier08051160300808
UDI-Public08051160300808
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
221353
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2024
Device Model NumberDL27F-VO
Device Catalogue NumberDL27F-VO
Device Lot NumberE003012
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Supplement Date Received by Manufacturer05/16/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEARTMATE 3 LVAD; HEARTMATE 3 LVAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight76 KG